Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Covering numbers and schlicht functions

Philippe Drouin and Thomas Ransford

Vol. 13 (2020), No. 3, 425–432
Abstract

We determine upper and lower bounds for the minimal number of balls of a given radius needed to cover the space of schlicht functions.

Keywords
covering number, holomorphic function, schlicht function
Mathematical Subject Classification 2010
Primary: 30C45, 54E35
Milestones
Received: 4 September 2019
Revised: 11 December 2019
Accepted: 14 June 2020
Published: 14 July 2020

Communicated by Kenneth S. Berenhaut
Authors
Philippe Drouin
Département de mathématiques et de statistique
Université Laval
Quebec, QC
Canada
Thomas Ransford
Département de mathématiques et de statistique
Université Laval
Quebec, QC
Canada